MathSciNet Relay Station
MathSciNet bibliographic data
MR2140303 (2006b:30013) 30C35 (30C62)
Lind, Joan R. A sharp condition for the Loewner equation to generate slits. Ann. Acad. Sci. Fenn. Math. 30 (2005), no. 1, 143–158.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement